# SDR DALA2019052403209

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1088276) DURING INSPECTION FOUND BROKEN GALLEY 2 EMERGENCY EXIT RED LIGHT AT FWD GALLEY AREA. REPLACED GALLEY 2 EMERGENCY EXIT RED LIGHT AT FWD GALLEY AREA AS PER AMM 33-51-01-960-802. OPERATIONAL TEST IS GOOD.
